# SDR RAIA990335

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 935
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING ROUTINE MAINTENANCE, FOUND CRACKS IN NOSE LANDING GEAR BAY ON LEFT SIDE.  MAINTENANCE REPAIRED DAMAGE IAW EO NR J3200-53-012-1.  (M)
